MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-65
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that during use the cs300 intra-aortic balloon pump (iabp) had abnormal display (vertical lines, white haze) when powered on.No harm reported.
 
Additional Manufacturer Narrative
(b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9(device available for eval), g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.Additional contact person name: (b)(6).After multiple gfe attempts asking for the service report information we are left unaware of what repairs were done.If any pertinent information is received, investigation will be reopened and updated.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields:b4, g3, g6, h2, h11.Corrected field: b6, d1, d4 (version or model, catalog, unique identifier), e1 (initial reporter name).After submitting the estimate, the hospital contacted us to say that no repairs were necessary, so the situation was closed without any work being done.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23082668
Report Number2249723-2025-0003911
Device Sequence Number15905706
Product Code DSP
UDI-Device Identifier10607567108803
UDI-Public(01)10607567108803
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-65
Device Catalogue Number0998-UC-3023-65
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer11/21/2025
01/06/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/27/2025
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown